| Model Number |
BB841 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a fusion oxygenator and cardiotomy venous reservoir (cvr) , it was reported that during the preparation for extracorporeal circulation surgery in the operating room, an integrated membrane oxygenator was selected to use.The sterile packaging of the product was found ruptured and damaged after opening the package, so it was immediately replaced with another oxygenator.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was no missing, wrong devices or components in the package?.
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.